MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02337037

Медицинская библиотека · Italian journal of neurological sciences · 1991

State of stupor from valproic acid during chronic treatment: case report.

Gentile S, Buffa C, Ravetti C, Sacerdote I

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the case of a 26 years old woman in chronic therapy with phenobarbital, carbamazepine, valproic acid (VPA) and clonazepam who showed a hyperammonemic encephalopathy after an increase in dosage of VPA. Similar cases have been reported, but with acute-subacute onset and no correlation with the plasma levels of VPA. Our case suggests the possibility that this toxic effect occurs during chronic treatment too, when the dosage of VPA is increased.

Для цитирования: Gentile S, Buffa C, Ravetti C, Sacerdote I. State of stupor from valproic acid during chronic treatment: case report.. Italian journal of neurological sciences. 1991. DOI: 10.1007/bf02337037.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.